# SDR DALA2019111406632

- Difficulty date: November 13, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N921DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53583
- Aircraft time: 51,397 hours, 34,225 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Iced
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 9221 -ATB- DUE TO FLIGHT CREW WAS UNABLE TO RAISE GEAR HANDLE FOR RETRACTION. CORRECTIVE ACTION: PERFORMED OPERATIONAL CHECK OF NLG STRUT EXTENSION AND RETRACTION. OPERATIONAL CK. FOUND NORMAL. AFTER FURTHER INSPECTION, FOUND AIR AND HYD. FLUID NOT COMING FROM THE SCHRADER VALVE WHEN POSITIONED TO FULL OPEN. DISASSEMBLED STRUT & FOUND APPROX. 2" THICK ICE PUCK AT TOP OF NLG CYL. WARMED NLG CYL. WITH GROUND AIR. PERFORMED GVI OF NLG CYL. NO DISCREPANCIES NOTED. REPLACED NLG SEALS. NLG RETRACTION AND EXTENSION CHECK NORMAL.(4615436)
